# SDR SWAA2012111609546

- Difficulty date: November 7, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 29,576 hours, 17,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538444
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPARTMENT CARGO TRACK; BS 887, LBL 3, WL 171.  REMOVED CORROSION-.020"X1"X2", ORIGINAL THICKNESS - .063", MATERIAL REMAINING-.043" FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 AND 53-60-53-01-2.  REMOVED LOCATED,
